advertisement
Question
Posted by: ck | 2007/07/27

anti depressant

hi... i have been on an anit-depressant for about 5 years now. If i suddenly stop taking it is there any side effects? Is it a myth if u stop taking them u will get sick and that you should gradually come off them? thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear CK

Thank you for visiting health24.com.

It is not a myth that you will experience nasty side effects if you stop cold turkey with your anti-depressants. If you want to stop using it, you should do so gradually.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement